Gwenivere

Another patch question

Discussion created by Gwenivere on Jan 18, 2019
Latest reply on Jan 19, 2019 by anaussiemom

I’m asking for feedback from other patch users about getting the cold sweats like clockwork every night.  This is a new development that started within the last 2 weeks in my 6th week of using the 14mgs ones.  I can be freezing lower body, but this kicks in about 6 hours after I have applied it.  I appreciate people’s thoughts to ditch them, but I’m going to stick with the program.  Cigs first, nicotine later.  The lozenges help some.  I also have.anxiety.disorder, but this was never a symptom.  I have my docs OK extend my stay on this dose.  I don’t wear them for sleep.  Has anyone experienced this?  It started at week 4 and I am at week 6.  Do they peek and start pooping out?  My brain is getting what it did smoking and had seemed to be adjusting til,this started happening.  I called the manufacturer to report it.  They had no answers.  I’m wondering if it was a bad lot or the stress levels are so high it’s not as dffective as it was. It’s not a perfect system,  but.i knew I couldn’t.do cold turkey.  Hard to think about step in game down to 7 with this happening.  I like the longest as I can control those.  

Outcomes